# SDR 96ZZZX41

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N7568N
- Make and model: Cessna T210N
- Aircraft serial: 21063235
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 12326231
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,956 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RIGGING OF THE RUDDER AND ELEVATOR CONTOL SURFACES FOR A MODIFICATION OF AIRCRAFT, FOUND LEFT HORIZONTAL STABILIZER ATTACH BRACKET CRACKED AT THE BOTTOM OUTBOARD SIDE OF BRACKET.  INSTALLED NEW BRACKETS, P/N 1232624-1 IAW SE 84-17, REV. 1.
